Advertisement

Special Cases

  • Petteri Harjulehto
  • Peter Hästö
Chapter
Part of the Lecture Notes in Mathematics book series (LNM, volume 2236)

Abstract

In this chapter, we consider our conditions and results in some special cases, namely variable exponent spaces and their variants, for double phase and degenerate double phase growth, as well as for Orlicz growth without x-dependence.

References

  1. 1.
    T. Adamowicz, O. Toivanen, Hölder continuity of quasiminimizers with nonstandard growth. Nonlinear Anal. 125, 433–456 (2015)MathSciNetCrossRefGoogle Scholar
  2. 4.
    Y. Ahmida, I. Chlebicka, P. Gwiazda, A. Youssfi, Gossez’s approximation theorems in Musielak-Orlicz-Sobolev spaces. J. Funct. Anal. 275(9), 2538–2571 (2018)MathSciNetCrossRefGoogle Scholar
  3. 7.
    P. Baroni, M. Colombo, G. Mingione, Harnack inequalities for double phase functionals. Nonlinear Anal. 121, 206–222 (2015)MathSciNetCrossRefGoogle Scholar
  4. 8.
    P. Baroni, M. Colombo, G. Mingione, Nonautonomous functionals, borderline cases and related function classes. Algebra i Analiz 27(3), 6–50 (2015)MathSciNetzbMATHGoogle Scholar
  5. 9.
    P. Baroni, M. Colombo, G. Mingione, Regularity for general functionals with double phase. Calc. Var. Partial Differ. Equ. 57(2), Art. 62 (2018)Google Scholar
  6. 10.
    A.C. Barroso, E. Zappale, Relaxation for optimal design problems with non-standard growth. Appl. Math. Optim. (2018)Google Scholar
  7. 13.
    S.-S. Byun, Y. Cho, J. Oh, Gradient estimates for double phase problems with irregular obstacles. Nonlinear Anal. 177(part A), 169–185 (2018)MathSciNetCrossRefGoogle Scholar
  8. 16.
    S.-S. Byun, Y. Youn, Riesz potential estimates for a class of double phase problems. J. Differ. Equ. 264(2), 1263–1316 (2018)MathSciNetCrossRefGoogle Scholar
  9. 17.
    C. Capone, D. Cruz-Uribe, A. Fiorenza, A modular variable Orlicz inequality for the local maximal operator. Georgian Math. J. 25(2), 201–206 (2018)MathSciNetCrossRefGoogle Scholar
  10. 18.
    R.E. Castillo, H. Rafeiro, An Introductory Course in Lebesgue Spaces. CMS Books in Mathematics/Ouvrages de Mathématiques de la SMC (Springer, Cham, 2016)Google Scholar
  11. 19.
    M. Cencelj, V.D. Rădulescu, D.D. Repovš, Double phase problems with variable growth. Nonlinear Anal. 177(part A), 270–287 (2018)MathSciNetCrossRefGoogle Scholar
  12. 22.
    I. Chlebicka, P. Gwiazda, A. Zatorska-Goldstein, Well-posedness of parabolic equations in the non-reflexive and anisotropic Musielak-Orlicz spaces in the class of renormalized solutions. J. Differ. Equ. 265(11), 5716–5766 (2018)MathSciNetCrossRefGoogle Scholar
  13. 24.
    F. Colasuonno, M. Squassina, Eigenvalues for double phase variational integrals. Ann. Mat. Pura Appl. (4) 195(6), 1917–1959 (2016)MathSciNetCrossRefGoogle Scholar
  14. 25.
    M. Colombo, G. Mingione, Bounded minimisers of double phase variational integrals. Arch. Ration. Mech. Anal. 218(1), 219–273 (2015)MathSciNetCrossRefGoogle Scholar
  15. 26.
    M. Colombo, G. Mingione, Regularity for double phase variational problems. Arch. Ration. Mech. Anal. 215(2), 443–496 (2015)MathSciNetCrossRefGoogle Scholar
  16. 27.
    D. Cruz-Uribe, A. Fiorenza, Variable Lebesgue Spaces: Foundations and Harmonic Analysis (Birkhäuser, Basel, 2013)CrossRefGoogle Scholar
  17. 34.
    L. Diening, P. Harjulehto, P. Hästö, M. Růžička, Lebesgue and Sobolev spaces with Variable Exponents, volume 2017 of Lecture Notes in Mathematics (Springer, Heidelberg, 2011)zbMATHGoogle Scholar
  18. 38.
    D.E. Edmunds, J. Lang, O. Méndez, Differential Operators on Spaces of Variable Integrability (World Scientific Publishing, Hackensack, NJ, 2014)CrossRefGoogle Scholar
  19. 43.
    F. Giannetti, A. Passarelli di Napoli, Regularity results for a new class of functionals with non-standard growth conditions. J. Differ. Equ. 254(3), 1280–1305 (2013)MathSciNetCrossRefGoogle Scholar
  20. 44.
    F. Giannetti, A. Passarelli di Napoli, M.A. Ragusa, A. Tachikawa, Partial regularity for minimizers of a class of non autonomous functionals with nonstandard growth. Calc. Var. Partial Differ. Equ. 56(6), Art. 153, 29 (2017)Google Scholar
  21. 45.
    F. Giannetti, A. Passarelli di Napoli, A. Tachikawa, Partial regularity results for non-autonomous functionals with Φ-growth conditions. Ann. Mat. Pura Appl. (4) 196(6), 2147–2165 (2017)Google Scholar
  22. 47.
    R. Giova, Regularity results for non-autonomous functionals with \(L\log L\)-growth and Orlicz Sobolev coefficients. NoDEA Nonlinear Differ. Equ. Appl. 23(6):Art. 64, 18 (2016)Google Scholar
  23. 48.
    P. Gwiazda, I. Skrzypczak, A. Zatorska-Goldstein, Existence of renormalized solutions to elliptic equation in Musielak-Orlicz space. J. Differ. Equ. 264(1), 341–377 (2018)MathSciNetCrossRefGoogle Scholar
  24. 54.
    P. Harjulehto, P. Hästö, Boundary regularity under generalized growth conditions. Z. Anal. Anwend. 38(1), 73–96 (2019)MathSciNetCrossRefGoogle Scholar
  25. 57.
    P. Harjulehto, P. Hästö, M. Lee, Hölder continuity of quasiminimizers and ω-minimizers of functionals with generalized Orlicz growth. Preprint (2018)Google Scholar
  26. 58.
    P. Harjulehto, P. Hästö, O. Toivanen, Hölder regularity of quasiminimizers under generalized growth conditions. Calc. Var. Partial Differ. Equ. 56(2), Art. 22 (2017)Google Scholar
  27. 61.
    P. Hästö, J. Ok, Maximal regularity for local minimizers of non-autonomous functionals. Preprint (2019)Google Scholar
  28. 66.
    R. Hurri-Syrjänen, A generalization of an inequality of Bhattacharya and Leonetti. Can. Math. Bull. 39(4), 438–447 (1996)MathSciNetCrossRefGoogle Scholar
  29. 67.
    Y. Karagiorgos, N. Yannakakis, A Neumann problem involving the p(x)-Laplacian with p =  in a subdomain. Adv. Calc. Var. 9(1), 65–76 (2016)MathSciNetzbMATHGoogle Scholar
  30. 68.
    Y. Karagiorgos, N. Yannakakis, A Neumann problem for the p(x)-Laplacian with p = 1 in a subdomain. J. Math. Anal. Appl. 454(1), 412–428 (2017)MathSciNetCrossRefGoogle Scholar
  31. 70.
    A. Karapetyants, S. Samko, On boundedness of Bergman projection operators in Banach spaces of holomorphic functions in half-plane and harmonic functions in half-space. J. Math. Sci. (N.Y.) 226(4, Problems in mathematical analysis. No. 89 (Russian)), 344–354 (2017)MathSciNetCrossRefGoogle Scholar
  32. 72.
    V. Kokilashvili, A. Meskhi, H. Rafeiro, S. Samko, Integral Operators in Non-standard Function Spaces. Vol. 1, volume 248 of Operator Theory: Advances and Applications (Birkhäuser/Springer, Cham, 2016). Variable exponent Lebesgue and amalgam spaceszbMATHGoogle Scholar
  33. 73.
    V. Kokilashvili, A. Meskhi, H. Rafeiro, S. Samko, Integral Operators in Non-standard Function Spaces. Vol. 2, volume 249 of Operator Theory: Advances and Applications (Birkhäuser/Springer, Cham, 2016). Variable exponent Hölder, Morrey-Campanato and grand spaceszbMATHGoogle Scholar
  34. 79.
    F.-Y. Maeda, Y. Mizuta, T. Ohno, T. Shimomura, Approximate identities and Young type inequalities in Musielak-Orlicz spaces. Czech. Math. J. 63(138)(4), 933–948 (2013)MathSciNetCrossRefGoogle Scholar
  35. 87.
    F.-Y. Maeda, Y. Sawano, T. Shimomura, Some norm inequalities in Musielak-Orlicz spaces. Ann. Acad. Sci. Fenn. Math. 41(2), 721–744 (2016)MathSciNetCrossRefGoogle Scholar
  36. 92.
    Y. Mizuta, E. Nakai, T. Ohno, T. Shimomura, Hardy’s inequality in Orlicz-Sobolev spaces of variable exponent. Hokkaido Math. J. 40(2), 187–203 (2011)MathSciNetCrossRefGoogle Scholar
  37. 93.
    Y. Mizuta, T. Ohno, T. Shimomura, Sobolev’s inequalities and vanishing integrability for Riesz potentials of functions in the generalized Lebesgue space \(L^{p(\cdot )}(\log L)^{q(\cdot )}\). J. Math. Anal. Appl. 345(1), 70–85 (2008)Google Scholar
  38. 94.
    Y. Mizuta, T. Ohno, T. Shimomura, Sobolev inequalities for Musielak-Orlicz spaces. Manuscripta Math. 155(1–2), 209–227 (2018)MathSciNetCrossRefGoogle Scholar
  39. 95.
    Y. Mizuta, T. Shimomura, A trace inequality of Riesz potentials in variable exponent Orlicz spaces. Math. Nachr. 285(11–12), 1466–1485 (2012)MathSciNetzbMATHGoogle Scholar
  40. 100.
    A. Nekvinda, Hardy-Littlewood maximal operator on \(L^{p(x)}({\mathbb {R}^n})\). Math. Inequal. Appl. 7, 255–266 (2004)Google Scholar
  41. 102.
    T. Ohno, T. Shimomura, Trudinger’s inequality and continuity for Riesz potentials of functions in Musielak-Orlicz-Morrey spaces on metric measure spaces. Nonlinear Anal. 106, 1–17 (2014)MathSciNetCrossRefGoogle Scholar
  42. 107.
    T. Ohno, T. Shimomura, Boundary limits of monotone Sobolev functions in Musielak-Orlicz spaces on uniform domains in a metric space. Kyoto J. Math. 57(1), 147–164 (2017)MathSciNetCrossRefGoogle Scholar
  43. 108.
    J. Ok, Calderón-Zygmund estimates for a class of obstacle problems with nonstandard growth. NoDEA Nonlinear Differ. Equ. Appl. 23(4), Art. 50, 21 (2016)Google Scholar
  44. 110.
    J. Ok, Regularity results for a class of obstacle problems with nonstandard growth. J. Math. Anal. Appl. 444(2), 957–979 (2016)MathSciNetCrossRefGoogle Scholar
  45. 111.
    J. Ok, Regularity of ω-minimizers for a class of functionals with non-standard growth. Calc. Var. Partial Differ. Equ. 56(2), Art. 48, 31 (2017)Google Scholar
  46. 112.
    J. Ok, Partial Hölder regularity for elliptic systems with non-standard growth. J. Funct. Anal. 274(3), 723–768 (2018)MathSciNetCrossRefGoogle Scholar
  47. 114.
    K. Perera, M. Squassina, Existence results for double-phase problems via Morse theory. Commun. Contemp. Math. 20(2), 1750023, 14 (2018)MathSciNetCrossRefGoogle Scholar
  48. 115.
    V.D. Rădulescu, D.D. Repovš, Partial Differential Equations with Variable Exponents. Monographs and Research Notes in Mathematics (CRC Press, Boca Raton, FL, 2015). Variational methods and qualitative analysisGoogle Scholar
  49. 119.
    D.D. Rădulescu, V.D. Repovš, Q. Zhang, Multiple solutions of double phase variational problems with variable exponent. Adv. Calc. Var. (2019, to appear).  https://doi.org/10.1515/acv-2018-0003
  50. 123.
    Y. Sawano, T. Shimomura, Sobolev embeddings for Riesz potentials of functions in Musielak-Orlicz-Morrey spaces over non-doubling measure spaces. Integral Transforms Spec. Funct. 25(12), 976–991 (2014)MathSciNetCrossRefGoogle Scholar
  51. 128.
    Q. Zhang, V.D. Rădulescu, Double phase anisotropic variational problems and combined effects of reaction and absorption terms. J. Math. Pures Appl. (9) 118, 159–203 (2018)MathSciNetCrossRefGoogle Scholar
  52. 129.
    V.V. Zhikov, Averaging of functionals of the calculus of variations and elasticity theory. Math. USSR-Izv. 29, 675–710, 877 (1987)CrossRefGoogle Scholar

Copyright information

© Springer Nature Switzerland AG 2019

Authors and Affiliations

  • Petteri Harjulehto
    • 1
  • Peter Hästö
    • 1
  1. 1.Department of Mathematics and StatisticsUniversity of TurkuTurkuFinland

Personalised recommendations